# SDR JBGA200700001

- Difficulty date: January 1, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Make and model: Gulstm G1159
- Aircraft serial: 350
- Aircraft time: 13,559 hours, 7,616 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 1159SCB51025
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GOING INTO AIRPORT, PILOT NOTICED SPARKS DANCING AROUND PILOTS WINDSHIELD. ON THE GROUND MAINTENANCE FOUND WINDSHIELD DELAMINATING, REMOVED AND REPLACED WINDSHIELD.
